# SDR QMLA2019081471968

- Difficulty date: August 7, 2019
- Submitted: August 14, 2019
- Operation: Air carrier
- Aircraft: N151AC
- Make and model: Urocop EC 130 B4
- Aircraft serial: 3732
- Aircraft time: 7,127 hours, 18,675 cycles
- Engine: Tmeca ARRIEL2B1
- Engine time: 3,370 hours, 6,879 cycles
- System (JASC): 6320 · Main Rotor Gearbox
- Part: Gearbox
- Part number: 350A32012000
- Part serial: M3441
- Condition: Making Metal
- Location: Reduction
- Part time: 2,420 hours, 6,403 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING AAIP INSPECTION 50HR/30 DAY CHIP PLUG INSPECTION, FOUND METAL PARTICLES ON BEVEL REDUCTION GEARBOX CHIP DETECTOR PLUG. DUE TO SIZE AND COMPOSITION OF THE PARTICLES, AIRBUS RECOMMENDED REMOVAL AND REPLACEMENT OF BEVEL REDUCTION GEARBOX AND EPICYCLIC REDUCTION GEARBOX. AIRCRAFT REMAINS OUT OF SERVICE TO THIS DATE.
